# SDR RAIA201508170003

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 39,042 hours, 35,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOOD LIGHT NR 2 IS INOPERATIVE.  MAINTENANCE CLEANED AND ADJUSTED LIGHT SOCKET, OPS CHECK GOOD.
